Alert archive / Florida / Coastal Flood Statements in 2015
Coastal Flood Statement 8, NWS Miami, FL
NWS Miami, FL issued this coastal flood statement at Nov 25, 2015, 9:39 AM EST for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2015, 9:39 AM EST (14:39 UTC)
- Expired
- Nov 28, 2015, 3:07 AM EST
- In force
- 65 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 2.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
677 WHUS42 KMFL 251439 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 939 AM EST WED NOV 25 2015 ...HIGH RIP CURRENT RISK AND COASTAL FLOOD STATEMENT... .STREET FLOODING MAY OCCUR DUE TO HIGHER THAN NORMAL TIDES, AND A SMALL TO MODERATE NORTHEAST SWELL, AT VULNERABLE COASTAL LOCATIONS, THROUGH AT LEAST FRIDAY. IN ADDITION, PERSISTENT GUSTY EASTERLY WINDS WILL BE RESPONSIBLE FOR A HIGH RISK OF RIP CURRENTS THROUGH THIS WEEKEND. FLZ168-172-173-252245- /O.NEW.KMFL.CF.S.0008.151125T1439Z-151128T0000Z/ /O.CON.KMFL.RP.S.0041.000000T0000Z-151130T0000Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 939 AM EST WED NOV 25 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH FRIDAY... * COASTAL FLOODING...STANDING WATER POSSIBLE ALONG ROADWAYS AT THE MOST SENSITIVE LOCATIONS. * TIMING...STREET FLOODING IS POSSIBLE PARTICULARLY AROUND HIGH TIDES. THE NEXT HIGH TIDE AT THE LAKE WORTH PIER IS AROUND 7 PM. THE NEXT HIGH TIDE AT VIRGINIA KEY IS AROUND 8 PM. * IMPACTS...STRONG RIP CURRENTS...WILL BE PRESENT ALONG THE ATLANTIC BEACHES THROUGH THE WEEKEND. MINOR TIDAL INUNDATION IS POSSIBLE...RESULTING IN FLOODING OF LOCAL ROADS AND POORLY DRAINED LOCALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
7 follow-up statements
150 WHUS42 KMFL 252012 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 312 PM EST WED NOV 25 2015 FLZ168-172-173-261000- /O.CON.KMFL.CF.S.0008.000000T0000Z-151128T0000Z/ /O.CON.KMFL.RP.S.0041.000000T0000Z-151130T0000Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 312 PM EST WED NOV 25 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH FRIDAY... * COASTAL FLOODING...STANDING WATER POSSIBLE ALONG ROADWAYS AT THE MOST SENSITIVE LOCATIONS. * TIMING...STREET FLOODING IS POSSIBLE PARTICULARLY AROUND HIGH TIDES. THE NEXT HIGH TIDE AT THE LAKE WORTH PIER IS AROUND 7 PM. THE NEXT HIGH TIDE AT VIRGINIA KEY IS AROUND 8 PM. * IMPACTS...STRONG RIP CURRENTS...WILL BE PRESENT ALONG THE ATLANTIC BEACHES THROUGH THE WEEKEND. MINOR TIDAL INUNDATION IS POSSIBLE...RESULTING IN FLOODING OF LOCAL ROADS AND POORLY DRAINED LOCALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
089 WHUS42 KMFL 260816 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 316 AM EST THU NOV 26 2015 FLZ168-172-173-261630- /O.CON.KMFL.CF.S.0008.000000T0000Z-151128T0000Z/ /O.CON.KMFL.RP.S.0041.000000T0000Z-151130T0000Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 316 AM EST THU NOV 26 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... * COASTAL FLOODING...STANDING WATER POSSIBLE ALONG ROADWAYS AT THE MOST SENSITIVE LOCATIONS. * TIMING...STREET FLOODING IS POSSIBLE PARTICULARLY AROUND HIGH TIDES. THE NEXT HIGH TIDE AT THE LAKE WORTH PIER IS AROUND 8 AM. THE NEXT HIGH TIDE AT MIAMI HARBOR IS AROUND 830 AM. * IMPACTS...STRONG RIP CURRENTS...WILL BE PRESENT ALONG THE ATLANTIC BEACHES THROUGH THE WEEKEND. MINOR TIDAL INUNDATION IS POSSIBLE...RESULTING IN FLOODING OF LOCAL ROADS AND POORLY DRAINED LOCALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
791 WHUS42 KMFL 260825 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 325 AM EST THU NOV 26 2015 FLZ168-172-173-261630- /O.CON.KMFL.CF.S.0008.000000T0000Z-151128T0000Z/ /O.CON.KMFL.RP.S.0041.000000T0000Z-151130T0000Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 325 AM EST THU NOV 26 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...MINOR COASTAL FLOODING POSSIBLE NEAR TIMES OF HIGH TIDE... * COASTAL FLOODING...STANDING WATER POSSIBLE ALONG ROADWAYS AT THE MOST SENSITIVE LOCATIONS. * TIMING...STREET FLOODING IS POSSIBLE PARTICULARLY AROUND HIGH TIDES. THE NEXT HIGH TIDE AT THE LAKE WORTH PIER IS AROUND 8 AM. THE NEXT HIGH TIDE AT MIAMI HARBOR IS AROUND 830 AM. * IMPACTS...STRONG RIP CURRENTS...WILL BE PRESENT ALONG THE ATLANTIC BEACHES THROUGH THE WEEKEND. MINOR TIDAL INUNDATION IS POSSIBLE...RESULTING IN FLOODING OF LOCAL ROADS AND POORLY DRAINED LOCALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
324 WHUS42 KMFL 262153 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 453 PM EST THU NOV 26 2015 FLZ168-172-173-270600- /O.CON.KMFL.CF.S.0008.000000T0000Z-151128T0000Z/ /O.CON.KMFL.RP.S.0041.000000T0000Z-151130T0000Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 453 PM EST THU NOV 26 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...MINOR COASTAL FLOODING POSSIBLE NEAR TIMES OF HIGH TIDE... * COASTAL FLOODING...STANDING WATER POSSIBLE ALONG ROADWAYS AT THE MOST SENSITIVE LOCATIONS. * TIMING...STREET FLOODING IS POSSIBLE PARTICULARLY AROUND HIGH TIDES. THE NEXT HIGH TIDE AT THE LAKE WORTH PIER IS AROUND 8 PM. THE NEXT HIGH TIDE AT MIAMI HARBOR IS AROUND 830 PM. * IMPACTS...STRONG RIP CURRENTS...WILL BE PRESENT ALONG THE ATLANTIC BEACHES THROUGH THE WEEKEND. MINOR TIDAL INUNDATION IS POSSIBLE...RESULTING IN FLOODING OF LOCAL ROADS AND POORLY DRAINED LOCALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
000 WHUS42 KMFL 270853 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 353 AM EST FRI NOV 27 2015 FLZ168-172-173-280400- /O.EXT.KMFL.CF.S.0008.000000T0000Z-151128T0400Z/ /O.CON.KMFL.RP.S.0041.000000T0000Z-151130T0000Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 353 AM EST FRI NOV 27 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...MINOR COASTAL FLOODING POSSIBLE NEAR TIMES OF HIGH TIDE TODAY... * COASTAL FLOODING...STANDING WATER POSSIBLE ALONG ROADWAYS IN THE MOST SENSITIVE LOCATIONS. * TIMING...STREET FLOODING IS POSSIBLE PARTICULARLY AROUND HIGH TIDES TODAY. THE NEXT HIGH TIDES AT THE LAKE WORTH PIER ARE JUST BEFORE 9 AM THIS MORNING AND AGAIN AROUND 9 PM THIS EVENING. THE NEXT HIGH TIDES AT MIAMI HARBOR ARE AROUND 930 AM AND 930 PM. * IMPACTS...STRONG RIP CURRENTS...WILL BE PRESENT ALONG THE ATLANTIC BEACHES THROUGH THE WEEKEND. MINOR TIDAL INUNDATION IS POSSIBLE...RESULTING IN FLOODING OF LOCAL ROADS AND POORLY DRAINED LOCALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
362 WHUS42 KMFL 272158 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 458 PM EST FRI NOV 27 2015 FLZ168-172-173-280600- /O.EXT.KMFL.CF.S.0008.000000T0000Z-151128T1200Z/ /O.CON.KMFL.RP.S.0041.000000T0000Z-151130T0000Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 458 PM EST FRI NOV 27 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...MINOR COASTAL FLOODING POSSIBLE NEAR TIMES OF HIGH TIDE TONIGHT... * COASTAL FLOODING...STANDING WATER POSSIBLE ALONG ROADWAYS IN THE MOST SENSITIVE LOCATIONS. * TIMING...STREET FLOODING IS POSSIBLE PARTICULARLY AROUND HIGH TIDES TONIGHT. THE NEXT HIGH TIDES AT THE LAKE WORTH PIER ARE AROUND 900 PM TONIGHT AND AROUND 9 AM SATURDAY MORNING. THE NEXT HIGH TIDE AT MIAMI HARBOR IS ABOUT 900 PM THIS EVENING. * IMPACTS...STRONG RIP CURRENTS...WILL BE PRESENT ALONG THE ATLANTIC BEACHES THROUGH THE WEEKEND. MINOR TIDAL INUNDATION IS POSSIBLE...RESULTING IN FLOODING OF LOCAL ROADS AND POORLY DRAINED LOCALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
774 WHUS42 KMFL 280807 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 307 AM EST SAT NOV 28 2015 FLZ168-172-173-290900- /O.CAN.KMFL.CF.S.0008.000000T0000Z-151128T1200Z/ /O.CON.KMFL.RP.S.0041.000000T0000Z-151130T0000Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 307 AM EST SAT NOV 28 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... * TIMING...THROUGH SUNDAY. * IMPACTS...STRONG RIP CURRENTS AND ROUGH SURF WILL BE PRESENT ALONG THE ATLANTIC BEACHES THROUGH THE WEEKEND DUE TO PERSISTENT GUSTY PERSISTENT WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Nov 25, 6:34 AM EST, 3 hours 5 minutes earlier.
Area forecast discussion, Nov 25, 6:34 AM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
634 AM EST WED NOV 25 2015
.AVIATION...
EASTERLY WIND WILL REMAIN GUSTY THROUGH THE DAY WITH
VFR CONDITIONS EXPECTED. MAY SEE A FEW SHOWERS FROM OVER THE
ATLANTIC MOVE ONSHORE BUT RAIN CHANCES WILL REMAIN LOW. BRIEF MVFR
CIGS ARE POSSIBLE THIS AM IF ONE OF THE ISOLATED SHWS MOVES OVER A
TERMINAL.
&&
.PREV DISCUSSION... /ISSUED 345 AM EST WED NOV 25 2015/
SYNOPSIS...
HIGH PRESSURE CENTERED NORTH OF FLORIDA WILL BRING GUSTY WINDS
AND A FEW ATLANTIC COAST SHOWERS INTO EARLY NEXT WEEK.
SHORT TERM /TODAY THROUGH FRIDAY/...
NEARLY ZONAL UPPER-LEVEL FLOW EVIDENCED BY EASTWARD MOVING CI
SHIELD OVER SOUTH FLORIDA...BUT LOW- AND MID-LEVEL FLOW IS
EAST/NORTHEAST. FAIRLY SHALLOW MOISTURE WILL CONTINUE TO SPREAD
INLAND FROM THE ATLANTIC...OCCASIONALLY BRINGING A FEW SHOWERS.
THIS TREND IS LIKELY TO CHANGE LITTLE THROUGH THE PERIOD.
SFC HIPRES CURRENTLY CENTERED OVER THE MID-ATLANTIC WILL DRIFT
NORTHEASTWARD INTO NEW ENGLAND TODAY AND WEDNESDAY...THEN MOVE
OFFSHORE THANKSGIVING DAY. WITH LOW PRESSURE ASSOCIATED WITH THE
DECAYING FRONTAL BOUNDARY ALONG CUBAS NORTHERN COAST...TIGHT
PRESSURE GRADIENT EXISTS OVER SOUTH FLORIDA. THIS WILL RESULT IN
GUSTY EASTERLY WINDS...LIKELY A BIT STRONGER THAN THOSE
EXPERIENCED THUS FAR...THROUGH THE REMAINDER OF THE WEEK. GUSTS
TO NEAR 30 KTS ARE QUITE PLAUSIBLE...ESPECIALLY CLOSE TO THE
ATLANTIC COAST. TEMPERATURES WILL GRADUALLY WARM...WITH MARINE
AIRMASS REGULATING LOW TEMPERATURES TO WELL ABOVE AVG...WITH
MAXIMA REMAINING NEAR/SLIGHTLY ABOVE AVG. RH VALUES WILL BE
FAIRLY LOW...AS DEWPOINT TEMPERATURES SHOULD BE AOB 65F.
WIND WILL CREATE A FEW COASTAL IMPACTS ALONG THE ATLANTIC.
DANGEROUS RIP CURRENTS ARE EXPECTED THROUGH THE PERIOD AND A HIGH
RISK OF RIP CURRENTS WILL EXTEND BEYOND THE SHORT TERM. DANGEROUS
SURF MAY ALSO BE AN ISSUE ALONG THE PALM BEACH COUNTY
COAST...ESPECIALLY THANKSGIVING DAY...AND WILL BE MONITORING TO
SEE IF A HIGH SURF ADVISORY IS WARRANTED. ADDITIONALLY...
PERSISTENT ONSHORE FLOW AND ASTRONOMICALLY HIGH TIDES COULD LEAD
TO SOME MINOR COASTAL FLOODING AT SENSITIVE LOCATIONS...
PARTICULARLY MIAMI BEACH. ELECTED TO NOT HOIST COASTAL FLOOD
STATEMENT AT THE MOMENT AS TIDAL PREDICTIONS AND FORECAST
ANOMALIES SUGGEST LEVELS WILL REMAIN JUST BELOW CRITICAL
THRESHOLDS...BUT THIS COULD CERTAINLY CHANGE IN TIME.
LONG TERM /FRIDAY NIGHT THROUGH MONDAY NIGHT/...
BROAD SYNOPTIC PATTERN THIS WEEKEND WILL REFLECT DEEPENING TROUGH
OVER WESTERN CONUS WITH UPPER-LEVEL RIDGE DOMINATING THE EASTERN
HALF OF THE COUNTRY. UPPER-LEVEL LOW PRESSURE IS EXPECTED TO
EVOLVE OVER THE BAHAMAS AND ADJACENT ATLANTIC...THOUGH THIS IS
EXPECTED TO HAVE LITTLE IMPACT ON SOUTH FLORIDA OTHER THAN TO
SUPPORT THE CONTINUING OF ISOLATED/SCATTERED SHOWERS ENTERING THE
EAST COAST FROM THE WATERS. IT WILL ALSO KEEP THE REMNANT
SFC TROUGH OVER CUBA INTACT...KEEPING FAIRLY STRONG EASTERLY
WINDS OVER OUR REGION. THUS...THE RISK FOR RIP CURRENTS
CONTINUES...AND ROUGH SURF...COASTAL FLOODING...AND BEACH EROSION
MAY ALL PLAGUE THE ATLANTIC COAST THROUGH THE WEEKEND.
EARLY NEXT WEEK THE UPPER-LEVEL LOPRES SHOULD WEAKEN...WITH THE
BROADER ERN CONUS RIDGE BECOMING MORE DOMINANT. A COLD FRONT MAY
REACH NORTHERN FLORIDA TOWARD THE END OF THE PERIOD...BUT ISN'T
EXPECTED TO MAKE MUCH PROGRESS DOWN THE PENINSULA.
AVIATION...
VFR CONDITIONS EXPECTED ALONG WITH AN EASTERLY WIND... GUSTY AT
TIMES. MAY SEE A FEW SHOWERS OVERNIGHT AT MIA AND TMB. LOW CHANCE
OF SHOWERS AGAIN TOMORROW FOR MOST TAF SITES BUT DID NOT INCLUDE.
MARINE...
HAZARDOUS MARINE CONDITIONS ARE SOME OF THE MAIN IMPACTS WE WILL
HAVE FROM THIS PERSISTENT PATTERN OF STRONG EAST WIND. WITH
REMNANT TROUGH REMAINING IN PLACE NEAR CUBA AND HIGH PRESSURE
REMAINING DOMINANT OVER MUCH OF THE EASTERN US...PRESSURE GRADIENT
OVER FLORIDA PENINSULA AND ADJACENT WATERS WILL REMAIN
TIGHT...INDUCING EAST WIND AT 20-25 KT AND GUSTS TO GALE FORCE.
THESE WINDS...COMBINED WITH A 2-4 FOOT SWELL OFF PALM BEACH COUNTY
BY THANKSGIVING...WILL CREATE 8-10 FT SEAS OVER THE GULF STREAM. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THANKSGIVING FOR
ALL SOUTH FLORIDA WATERS...AND THIS WILL LIKELY NEED TO BE
EXTENDED THROUGH THE REMAINDER OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 79 74 80 72 / 20 30 30 20
FORT LAUDERDALE 80 74 81 73 / 20 30 20 20
MIAMI 81 72 82 72 / 20 30 20 20
NAPLES 84 66 85 65 / 0 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR FLZ168-172-173.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THURSDAY FOR AMZ610-630-650-
651-670-671.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THURSDAY FOR GMZ656-657-676.
&&
SHORT TERM...23/SK
LONG TERM....23/SK
AVIATION...21/KMHazardous weather outlook, Nov 25, 8:06 AM EST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 806 AM EST WED NOV 25 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 260115- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 806 AM EST WED NOV 25 2015 ...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES... ...WAVES AND GUSTY WINDS WITH SMALL CRAFT ADVISORY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES. WIND: SUSTAINED WINDS ON SOUTH FLORIDA WATERS WILL RANGE FROM 20 TO 25 KT, WITH HIGHER GUSTS. A SMALL CRAFT ADVISORY IS IN EFFECT. WAVES: SEAS OF 6 TO 9 FEET ARE POSSIBLE ACROSS THE ATLANTIC WATERS. SEAS OF 10 TO 11 FEET ARE POSSIBLE ALONG AND NEAR THE GULF STREAM. THERE A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A HIGH RISK OF RIP CURRENTS THROUGH THE WEEKEND FOR THE ATLANTIC BEACHES. ROUGH MARINE CONDITIONS WILL CONTINUE THROUGH THE WEEK. SEAS IN THE GULF STREAM WILL CONTINUE AT HAZARDOUS LEVELS THROUGH THE WEEK. A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THANKSGIVING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Coastal Flood Statements in Florida, 2015Every coastal flood statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.